POPESCU Ovidiu

Profesor universitar
Departamentul de Matematică şi Informatică
Facultatea de Matematică şi Informatică

Contact:

Str. Iuliu Maniu nr.50 Brașov, Romania
Corp P, sala PP12
Tel./Fax: +40 268 414016
E-mail: ovidiu.popescu@unitbv.ro

Descarcă CV

Interese de cercetare:

  • teoria punctelor fixe

Publicații (selecție)

  • O. Popescu, „ Some new fixed point theorems for alpha-Geraghty contraction type maps in metric spaces”, Fixed Point Theory and Applicationes, 2014.
  • O. Popescu, „ A new type of contractive multivaluate operators”, Bulletin des Sciences Mathematiques, 137, 2013, 30-44.
  • O. Popescu, „ A generalization of Nadler’s fixed point theorem”, Results in Mathematics, 72, 2017, 1525-1534.
  • O. Popescu, „ Some generalizations of Suzuki and Edelstein type theorems”, Fixed Point Theory and Applicationes, 2013.
  • O. Popescu, „Two fixed point theorems for generalized contractions with constants in complete metric space”, Central European Journal of Mathematics, 7(3), 2009, 529-538.
  • O. Popescu, „Two generalizations of some fixed point theorems”, Computers and Mathematics with Applications, 62 (10), 2011, 3912-3919.